MathSciNet Relay Station
MathSciNet bibliographic data
MR2854567 05C31 (57M15)
Champanerkar, Abhijit; Kofman, Ilya; Stoltzfus, Neal Quasi-tree expansion for the Bollobás-Riordan-Tutte polynomial. Bull. Lond. Math. Soc. 43 (2011), no. 5, 972–984.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement